# SDR RJEF201808068001

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 44,882 hours, 19,829 cycles
- Engine: Iae V2524A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA05616
- Condition: Failed
- Location: Flap System
- Part time: 22,490 hours, 14,967 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT HAD A FAILURE MESSAGE OF FLAP SYSTEM, RETURNED TO DEPARTURE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED A F/CTL FLAP LEVER NOT ZERO, AND A F/CTL FLAP SYS 2 FAULT,  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 27-51-00-810-805-A AND REPLACED THE COMMAND SENSOR UNIT 51CV IAW AMM 27-51-17 PB401, TESTED NORMAL, AND REPLACED THE SFCC 2, 22CV IAW AMM 27-51-34 PB401, OPS TESTED NORMAL.
